# SDR IPXA2018101094863

- Difficulty date: October 3, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,987 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: A5377146020200
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR FRAME UPPER AFT SEAL DEPRESSOR WAS DAMAGED.  REMOVED AND REPLACED.
